# SDR MRKA9539

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676MA
- Make and model: Boeing 737-2T4C
- Aircraft serial: 23066
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 862101401
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED LEFT OVERWING EXIT FLOOR PROXIMITY LIGHT BATTERY PACK DUE FAILED TEST.  (W)
